# SDR ASOA2014060410638

- Difficulty date: May 22, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 15,007 hours, 10,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR STRIKER SEAL IS CORRODED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-21-23-101-002-A01.  R & R STRIKER SEAL IAW SRM 51-42-006-001-001 A01 AND REMOVED AND REINSTALLED WEB FLOOR PROTECTORS IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.  REMOVED SERVICE DOOR PROTECTOR PLATE IAW AMM 53-21-23-000-801-A01.  INSTALLED SERVICE DOOR PROTECTOR PLAT333333333E IAW AMM 53-21-23-400-801-A01.  UPON REMOVAL OF WEB FLOOR PROTECTORS FOUND 2EA LOWER ANGLES TO BE CORRODED.  R & R CORRODED ANGLES IAW SRM 51-42-06-001-001-A01.
